Alert archive / West Virginia / Wind Advisories in 2011
Wind Advisory 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at Feb 5, 2011, 4:59 PM EST for Grant County, Mineral County, Pendleton County, West Virginia; Allegany County, Maryland; Highland County, Virginia. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2011, 4:59 PM EST (21:59 UTC)
- Expired
- Feb 6, 2011, 1:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Baltimore/Washington
Counties Allegany County, MD, Highland County, VA, Grant County, WV, Mineral County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 144 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
621 WWUS71 KLWX 052159 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 459 PM EST SAT FEB 5 2011 MDZ501-502-VAZ503-504-WVZ501>506-060600- /O.NEW.KLWX.WI.Y.0002.110205T2200Z-110206T0600Z/ EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- WESTERN HIGHLAND-EASTERN HIGHLAND-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...CUMBERLAND...HIGHTOWN... MONTEREY...BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN... KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 459 PM EST SAT FEB 5 2011 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. * TIMING...LATE THIS AFTERNOON THROUGH LATE TONIGHT. * WINDS...40 TO 50 MPH AT ELEVATIONS ABOVE 2000 FT. GUSTS NEAR 40 MPH ALSO POSSIBLE OVER THE NEARBY VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
487 WWUS71 KLWX 060211 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 911 PM EST SAT FEB 5 2011 MDZ501-502-VAZ503-504-WVZ501>506-060600- /O.CON.KLWX.WI.Y.0002.000000T0000Z-110206T0600Z/ EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- WESTERN HIGHLAND-EASTERN HIGHLAND-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...CUMBERLAND...HIGHTOWN... MONTEREY...BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN... KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 911 PM EST SAT FEB 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY. * TIMING...THROUGH LATE TONIGHT. * WINDS...40 TO 50 MPH AT ELEVATIONS ABOVE 2000 FT. GUSTS NEAR 40 MPH ALSO POSSIBLE OVER THE NEARBY VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
673 WWUS71 KLWX 060601 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 101 AM EST SUN FEB 6 2011 MDZ501-502-VAZ503-504-WVZ501>506-060715- /O.EXP.KLWX.WI.Y.0002.000000T0000Z-110206T0600Z/ EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- WESTERN HIGHLAND-EASTERN HIGHLAND-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...CUMBERLAND...HIGHTOWN... MONTEREY...BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN... KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 101 AM EST SUN FEB 6 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WESTERLY WINDS ALONG THE RIDGELINES WILL DECREASE THROUGH THE REMAINDER OF THE NIGHT. $$ JACKSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:34 PM EST, 2 hours 25 minutes earlier.
Area forecast discussion, Feb 5, 2:34 PM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
234 PM EST SAT FEB 5 2011
.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE MID-ATLANTIC TONIGHT. HIGH
PRESSURE WILL BUILD OVERHEAD SUNDAY. HIGH PRESSURE WILL MOVE OFF THE
COAST SUNDAY NIGHT INTO MONDAY AND LOW PRESSURE WILL PASS THROUGH
THE REGION MONDAY NIGHT. CANADIAN HIGH PRESSURE WILL BUILD OVERHEAD
TUESDAY AND WEDNESDAY. A STORM SYSTEM MAY IMPACT THE REGION
WEDNESDAY NIGHT INTO THURSDAY BEFORE HIGH PRESSURE RETURNS LATE IN
THE WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
LOW PRESSURE CURRENTLY CENTERED AROUND THE MOUTH OF THE CHESAPEAKE
BAY. UPPER LOW CENTERED ACROSS WESTERN KY. MEASURABLE PRECIP HAS
MOVED OUT OF THE CWFA...WITH PATCHY/AREAS OF DRIZZLE REMAINING.
TEMPERATURES RANGE FROM THE MIDDLE 30S ACROSS THE NORTH TO MIDDLE
40S IN THE SHENANDOAH VALLEY.
HAVE LEFT IN PATCHY DRIZZLE FOR AREAS EAST OF THE BLUE RIDGE
MOUNTAINS FOR EARLY THIS EVENING. UPPER LOW COMES ACROSS
OVERNGIHT...AND HELPS WITH UPSLOPE PRECIP ACROSS THE WESTERN SLOPES.
A FEW SNOW SHOWERS MAY MAKE IT AS FAR EAST AS NORTH CENTRAL MD. ONE
TO TWO INCHES OF SNOW LIKELY ACROSS THE WESTERN FACING SLOPES...WITH
SNOW ENDING TOWARDS SUNRISE. IN ADDITION...WIND GUSTS FROM 30-35 KT
POSSIBLE ACROSS THE HIGHER TERRAIN WITH A PRESSURE SURGE. CLOUD
COVER WILL SLOWLY DECREASE OVERNIGHT.
HIGH PRESSURE BUILDS IN FROM THE SOUTH TOMORROW.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
HIGH PRESSURE WILL MOVE OFF THE COAST SUNDAY NIGHT WHILE A MID-LEVEL
TROUGH OF LOW PRESSURE PASSES THROUGH THE CENTRAL PORTION OF THE
NATION. THE TROUGH WILL PASS THROUGH OUR AREA LATE MONDAY AND MONDAY
NIGHT. THE NORTHERN AND SOUTHERN BRANCH OF THE JET STREAM WILL
REMAIN SEPARATED UNTIL THE TROUGH AXIS SWINGS THROUGH OUR AREA. THIS
WILL PREVENT SURFACE LOW PRESSURE FROM RAPIDLY DEVELOPING UNTIL IT
IS WELL OFF TO OUR NORTH AND EAST. THEREFORE...PRECIPITATION AMOUNTS
LATER MONDAY AND MONDAY NIGHT WILL BE LIGHT. PRECIPITATION WILL BE
MAINLY IN THE FORM OF RAIN. HOWEVER...SNOW IS POSSIBLE ESPECIALLY
FOR LOCATIONS ALONG AND WEST OF THE ALLEGHENY FRONT.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
CANADIAN HIGH PRESSURE WILL RETURN TUESDAY AND WEDNESDAY WITH DRY
AND COLD CONDITIONS EXPECTED. GUSTY NORTHWEST WINDS ARE EXPECTED
TUESDAY AS LOW PRESSURE INTENSIFIES OFF TO OUR NORTHEAST. ANOTHER
STORM SYSTEM MAY IMPACT THE REGION WEDNESDAY NIGHT AND THURSDAY.
TRACK AND STRENGTH OF THIS SYSTEM REMAIN UNCERTAIN THIS FAR
OUT...BUT WITH COLDER AIR IN PLACE ANY PRECIPITATION WOULD LIKELY BE
IN THE FORM OF SNOW. WILL CONTINUE TO MONITOR THIS SITUATION OVER
THE NEXT FEW DAYS.
HIGH PRESSURE WILL RETURN LATE IN THE WEEK INTO THE WEEKEND.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
VSBYS ARE EXPECTED TO INCREASE BEFORE CIGS THIS EVENING AS DRIZZLE
COMES TO AN END. SKIES WILL SLOWLY CLEAR...AND MVFR CIGS EXPECTED
MAINLY AFTER 06Z. AFTER THE SKIES CLEAR...GRADIENT SHOULD KEEP ANY
THICK FOG FROM FORMING. WINDS WILL PICK UP OUT OF THE WEST AROUND
MIDNIGHT AS A PRESSURE SURGE COMES THROUGH. GUSTS TO AROUND 20 KT
POSSBILE.
HIGH PRESSURE SETTLES OVERHEAD TOMOMRROW. NO CIG/VSBY RESTRICTIONS
ANTICIPATED AND GRADIENT EXPECTED TO RELAX.
HIGH PRESSURE WILL MOVE OFF THE COAST SUNDAY NIGHT AND LOW PRESSURE
WILL BRING A CHANCE FOR LIGHT PRECIPITATION MONDAY NIGHT. SUBVFR
CIGS/VSBYS ARE POSSIBLE MONDAY NIGHT. GUSTY NORTHWEST WINDS ARE
EXPECTED BEHIND THE LOW TUESDAY AND HIGH PRESSURE IS EXPECTED TO
BUILD OVER THE TERMINALS TUESDAY NIGHT THROUGH WEDNESDAY.
A STORM SYSTEM WILL BRING THE CHANCE FOR SNOW WEDNESDAY NIGHT AND
THURSDAY. HIGH PRESSURE WILL RETURN FOR LATE IN THE WEEK.
&&
.MARINE...
WEST WINDS WILL INCREASE THIS EVENING ACROSS THE WATERS. LEFT SMAL
CRAFT HEADLINES AS IS FOR NOW. NW WINDS EXPECTED TOMORROW...WITH
GUSTS TO 20 KTS EXPECTED ACROSS THE LOWER TIDAL POTOMAC AND MD
CHESAPEAKE BAY.
HIGH PRESSURE WILL MOVE OFF THE COAST SUNDAY NIGHT INTO MONDAY AND
LOW PRESSURE WILL PASS THROUGH THE WATERS MONDAY NIGHT. GUSTY
NORTHWEST WINDS ARE EXPECTED OVERNIGHT MONDAY THROUGH TUESDAY. SCA
CONDITIONS ARE LIKELY DURING THIS TIME. A GALE WARNING MAY BE
WARRANTED FOR PORTIONS OF THE WATERS TUESDAY. SCA CONDITIONS MAY
CONTINUE INTO TUESDAY NIGHT BEFORE HIGH PRESSURE BUILDS OVERHEAD BY
WEDNESDAY.
LOW PRESSURE MAY IMPACT THE WATERS WEDNESDAY NIGHT AND THURSDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO NOON EST SUNDAY
FOR ANZ530>534-537>543.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EST SUNDAY
FOR ANZ535-536.
&&
LISTEMAA/LASORSAHazardous weather outlook, Feb 5, 2:45 PM EST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 245 PM EST SAT FEB 5 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 061000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 245 PM EST SAT FEB 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR THE TIDAL POTOMAC RIVER AND THE MARYLAND CHESAPEAKE BAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORY IS IN EFFECT THROUGH SUNDAY MORNING FOR THE MARYLAND CHESAPEAKE BAY AND THE TIDAL POTOMAC RIVER FROM COBB ISLAND TO SMITH POINT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE WATERS OVERNIGHT MONDAY THROUGH TUESDAY NIGHT. A GALE WARNING MAY BE WARRANTED FOR PORTIONS OF THE WATERS TUESDAY. A SMALL CRAFT ADVISORY MAY BE WARRANTED FOR PORTIONS OF THE WATERS THURSDAY NIGHT AND FRIDAY. LOW PRESSURE WILL IMPACT THE REGION WEDNESDAY NIGHT AND THURSDAY AND MAY BE ACCOMPANIED BY WINTRY PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-061000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 245 PM EST SAT FEB 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOW PRESSURE WILL IMPACT THE REGION WEDNESDAY NIGHT AND THURSDAY AND MAY BE ACCOMPANIED BY WINTRY PRECIPITATION. WIND CHILLS BELOW MINUS 5 DEGREES ARE POSSIBLE TUESDAY NIGHT FOR PORTIONS OF THE ALLEGHENY AND POTOMAC HIGHLANDS. WIND CHILLS BELOW MINUS 5 ARE POSSIBLE THURSDAY NIGHT AND FRIDAY ACROSS THE SAME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Feb 5, 4:33 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
433 PM EST SAT FEB 5 2011
MDZ501-502-VAZ503-504-WVZ050-055-501>506-052230-
EASTERN HIGHLAND VA-EASTERN PENDLETON WV-HARDY WV-HAMPSHIRE WV-
WESTERN GRANT WV-EASTERN GRANT WV-CENTRAL AND EASTERN ALLEGANY MD-
EXTREME WESTERN ALLEGANY MD-WESTERN MINERAL WV-EASTERN MINERAL WV-
WESTERN HIGHLAND VA-WESTERN PENDLETON WV-
433 PM EST SAT FEB 5 2011
...A LINE OF RAIN SHOWERS WITH GUSTY WINDS TO PORTIONS OF
HIGHLAND...PENDLETON...HARDY...HAMPSHIRE...GRANT...ALLEGANY AND
MINERAL COUNTIES...
AT 428 PM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS MOVING
TOWARD THE ALLEGHENY HIGHLANDS REGION...ALONG A LINE EXTENDING FROM
17 MILES NORTHWEST OF BARTON TO 13 MILES NORTHWEST OF NEW
HAMPDEN...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 35 TO 45 MPH
EXPECTED WITH THIS ACTIVITY.
LOCATIONS IMPACTED INCLUDE STREBY...MOUNT STORM...BISMARCK...NEW
HAMPDEN...BLUE GRASS...MOUNT PISGAH...DOE HILL AND ONEGO.
&&
LAT...LON 3844 7969 3850 7970 3867 7963 3879 7952
3885 7954 3893 7945 3893 7937 3906 7930
3911 7936 3921 7931 3921 7938 3927 7938
3948 7907 3973 7893 3973 7863 3936 7868
3852 7931 3820 7965 3822 7972 3832 7981
TIME...MOT...LOC 2130Z 238DEG 20KT 3966 7927 3904 7928
3860 7974Special weather statement, Feb 5, 4:57 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
457 PM EST SAT FEB 5 2011
VAZ026>028-WVZ050-055-502-504>506-052230-
SHENANDOAH VA-EASTERN PENDLETON WV-HARDY WV-HAMPSHIRE WV-
EASTERN GRANT WV-EASTERN MINERAL WV-ROCKINGHAM VA-FREDERICK VA-
WESTERN PENDLETON WV-
457 PM EST SAT FEB 5 2011
...THUNDERSTORMS WITH SLEET TO AFFECT SHENANDOAH...EASTERN
PENDLETON...HARDY...HAMPSHIRE...EASTERN GRANT...EASTERN
MINERAL...ROCKINGHAM...FREDERICK AND WESTERN PENDLETON COUNTIES...
AT 455 PM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS AND
THUNDERSTORMS FROM WAPOCOMO TO 5 MILES SOUTHEAST OF CIRCLEVILLE...
MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE ROMNEY...DELRAY...
MOOREFIELD...MATHIAS...CRIDERS...AND TIMBER RIDGE.
THESE SHOWERS CONTAIN SLEET WHICH WILL ARRIVE SUDDENLY AND COVER THE
GROUND IN ABOUT 10 TO 15 MINUTES. BEHIND THE INITIAL LINE...THE
SLEET AND RAIN WILL CHANGE OVER TO SNOW.
&&
LAT...LON 3951 7849 3941 7825 3856 7904 3858 7961
3946 7878
TIME...MOT...LOC 2152Z 268DEG 32KT 3939 7871 3862 7943
HTSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 4:33 PM EST | Special Weather Statement | LWX | Grant, Mineral, Pendleton | 57 min |
| Feb 5, 4:57 PM EST | Special Weather Statement | LWX | Hampshire, Hardy, Pendleton | 33 min |
| Feb 5, 5:22 PM EST | Special Weather Statement | LWX | Berkeley, Hardy, Morgan | 23 min |
Nearby
Wind Advisories in West Virginia, 2011Wind Advisories in Maryland, 2011Wind Advisories in Virginia, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.